# SDR MASA2019101612094

- Difficulty date: October 16, 2019
- Submitted: October 17, 2019
- Operation: Air carrier
- Aircraft: N508MJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 10087
- Aircraft time: 40,136 hours, 29,918 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning Message
- Condition: Illuminated
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

GEAR DISAGREE WARNING.  MX TROUBLE SHOOTING
